# SDR 2010FA0000420

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Aircraft time: 22,010 hours
- Engine: Cont IO520BB
- Engine time: 1,564 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: 0933
- Condition: Intermittent
- Location: Mlg
- Part time: 208 hours, 832 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(VJ3R) PILOT REPORTED AFTER PUTTING THE GEAR SELECTOR IN THE UP POSITION HE STILL HAD (3) GREEN LIGHTS AND NO IN TRANSIT LIGHT, PILOT THEN PUT THE GEAR SELECTOR IN THE DOWN POSITION AND RETURNED TO BASE. ON TROUBLESHOOTING THE MECHANIC CYCLED GEAR SEVERAL TIMES BEFORE GEAR FAILED TO RETRACT. PROBABLE CAUSE AT THIS TIME UNKNOWN. RECOMMENDATION IS TO REPLACE RELAY UNTIL MFG DESIGNS A BETTER RELAY.
